# SDR ASAA2020071092884

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 39,165 hours, 13,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233008 ALL INSIDE OVERWING EMERGENCY EXIT SIGNS AND LIGHTS ARE INOP. GROUNDED - YES. REPLACED BATTERY PACKS AT M1694 AND M1695 PER B737-800 AMM 33-51-06-960-805. OPS CHECKED PER T/C 78233001 AND 78233008 OPS CHECK GOOD.
